# SDR RAIA961012

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 859
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 11,941 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

MRY - FLT 4760 - RIGHT ENGINE WOULD NOT PRODUCE TARGET TORQUE.  MAINTENANCE ADJUSTED THE TORQUE SIGNAL CONDITIONER.  (M)
